# SDR SWAA2025032498916

- Difficulty date: February 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED AFT FACE BS 500I AT LEVEL STR 28L AT FWD CARGO COMPARTMENT 2025-139411<[01] REPLACED SUPPORT ANGLE LOCATED AFT FACE BS 500I AT LEVEL STR 28L AT FWD CARGO COMPARTMENT. IAW B737-800 SRM 51-40-02-0G; AND DWG 143A7902 SHEET 160 REV. B. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED SUPPORT ANGLE LOCATED AFT FACE BS 500I AT LEVEL STR 28L AT FWD CARGO COMPARTMENT. IAW B737-800 SRM 51-40-02-0G; AND DWG 143A7902 SHEET 160 REV. B. SEE INDIVIDUAL SIGN OFFS BELOW.
